Alert archive / Georgia / Freeze Warnings in 2014

Freeze Warning 2, NWS Tallahassee, FL

January 3, 201426 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Jan 3, 2014, 4:23 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 3, 2014, 9:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2014, 4:23 AM EST (09:23 UTC)
In effect from
Jan 3, 2014, 9:00 PM EST
Expired
Jan 4, 2014, 10:00 AM EST
In force
13 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2014-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2014-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -273 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-273 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WWUS72 KTAE 030923
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 AM EST FRI JAN 3 2014

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/
THIS MORNING FOR THE ENTIRE TRI-STATE REGION...

...A FREEZE WARNING IS NOW IN EFFECT FROM LATE THIS EVENING 
THROUGH SATURDAY MORNING FOR THE ENTIRE TRI-STATE REGION...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-041400-
/O.UPG.KTAE.FZ.A.0001.140104T0200Z-140104T1400Z/
/O.NEW.KTAE.FZ.W.0002.140104T0200Z-140104T1400Z/
/O.CON.KTAE.FZ.W.0001.000000T0000Z-140103T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER...
PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY...
SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE...
BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
423 AM EST FRI JAN 3 2014 /323 AM CST FRI JAN 3 2014/

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/
THIS MORNING... 

...A FREEZE WARNING IS NOW IN EFFECT FROM 9 PM EST /8 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM EST /8 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ SATURDAY. 

* TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM 25 TO 31 DEGREES
  WITH DURATIONS BELOW FREEZING LASTING FOR TO 3 TO 6 HOURS THIS
  MORNING AND UP TO 6 TO 9 HOURS IN SOME LOCATIONS ON SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION...AND WILL BE POTENTIALLY HAZARDOUS TO PEOPLE AND PETS
WHO ARE VULNERABLE TO THE COLD. HOWEVER...IT IS IMPORTANT TO NOTE
THAT PIPES WILL NOT BE IN DANGER OF BURSTING DURING THESE 2 LIGHT
FREEZES.

&&

$$

17-GOULD
1 follow-up statement
848 
WWUS72 KTAE 031935
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EST FRI JAN 3 2014

...A FREEZE WARNING IS IN EFFECT FROM LATE THIS EVENING THROUGH
10 AM EST /9 AM CST/ FOR THE ENTIRE TRI-STATE REGION...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-041500-
/O.EXT.KTAE.FZ.W.0002.140104T0200Z-140104T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER...
PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY...
SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE...
BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
235 PM EST FRI JAN 3 2014 /135 PM CST FRI JAN 3 2014/

...FREEZE WARNING NOW IN EFFECT FROM 9 PM EST /8 PM CST/ THIS
EVENING TO 10 AM EST /9 AM CST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM EST /8 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ SATURDAY.

* TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM 25 TO 31 DEGREES
  WITH DURATIONS BELOW FREEZING LASTING FOR TO 3 TO 6 HOURS THIS
  MORNING AND UP TO 6 TO 10 HOURS IN SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER
SENSITIVE VEGETATION...AND WILL BE POTENTIALLY HAZARDOUS TO
PEOPLE AND PETS WHO ARE VULNERABLE TO THE COLD. HOWEVER...IT IS
IMPORTANT TO NOTE THAT PIPES WILL NOT BE IN DANGER OF BURSTING
DURING THESE 2 LIGHT FREEZES.

&&

$$

MOORE

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Jan 2, 9:23 PM EST, 7 hours earlier.

Area forecast discussion, Jan 2, 9:23 PM EST, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
923 PM EST Thu Jan 2 2014

...Sub-Freezing Temperatures, Wind Chills in the Teens, and
Hazardous Marine Conditions Expected Tonight...

.Near Term [Through Tonight]...

A broad trough across much of the country 24 hours ago amplified
and pushed a strong frontal system through the Southeast today
through this evening. The trough will begin to lift northeast
through the night. At the surface, high pressure building in
behind the front will transport a cold and dry airmass into the
region under a strong CAA regime. Temperatures will likely reach
the freezing mark area-wide, and fall into the 20's away from the
coast and the southeast Big Bend. However, with sustained winds
near 20 mph and gusts over 30 mph, resultant wind chill readings
will likely dip into the teens away from the coast, and into the
lower 20's along the coast. Outdoor pets should be brought inside
overnight, sensitive vegetation should be protected, and anyone
spending any duration of time outdoors should layer their
clothing.

A summary of all cold weather related, and other important hazards
can be viewed at:

http://forecast.weather.gov/hazards/?wfo=tae

&&

.Aviation...
[Through 00Z Saturday]...

A cold front was exiting east of the forecast area to start the
period. Behind the front rapid improvement to VFR conditions are
expected everywhere and continue thru 00z Sat. NW winds will quickly
increase with start of the period 15 to 20 mph with gusts to AOA 25
MPH. Winds will remain elevated with gusts slowly veering to NLY
after sunrise and NE decreasing to 10 to 15 mph with gusts subsiding
during the aftn.

&&

.Hydrology...

Rain has come to an end this evening, with the entire event having
little effect across area rivers. The exceptions are the Apalachicola
River near Blountstown which is in minor flood stage, and the
Choctawhatchee River near Bruce which is expected to barely reach
minor flood stage within the next 24 hours. Detailed stage
information pertaining to the above, and all area rivers can be
found at the following link:

http://water.weather.gov/ahps2/index.php?wfo=tae

&&

.Prev Discussions [221 PM EST]...

.Short Term [Friday Through Saturday Night]...

Strong cold advection will be underway at the start of the period
behind a cold front that passed through the region on Thursday
evening. With northwesterly winds around 15 to 20 mph throughout
much of the day driving in much colder and drier air, it is doubtful
any location in our forecast area will make it out of the 50s. High
pressure will move from the Mid Mississippi River Valley to the Mid
Atlantic States by Saturday morning. This has been a common track
for anticyclones this winter season and typically prevents our
region from experiencing extremely cold temperatures. Model
guidance, particularly the MAV guidance, continues to indicate low
temperatures in the mid 20s across much of the area. What is
different this time around is that the Euro MOS is much closer to
the GFS-based MAV MOS and is also indicating a notable area of mid
20s across the forecast area. So, while the incoming airmass is the
coldest of the winter season to date, it is difficult to resolve the
issues with the synoptic pattern with the accompanying MOS and
predict a hard freeze. As a compromise, have trended the inherited
forecast for Friday night/Saturday morning down a degree or so in
most places, which still puts the forecast outside the guidance
spread, given the expected unfavorable synoptic pattern for a hard
freeze.

Saturday will be a transition day as the high pressure area moves
out into the Atlantic and southerly flow gradually returns to the
region ahead of the next storm system. Temperatures will recover
into the upper 50s to lower 60s on Saturday and be much warmer
(comparatively) Saturday night with lows in the mid 40s.

.Long Term [Sunday Through Thursday]...

Model guidance is locking in on the evolution of a strong storm
system across the Mid South on Sunday afternoon as a potent upper
level trough drops down through the Plains States. As the pattern
across the Eastern CONUS amplifies, a strong cold front followed by
a dry arctic cold front will sweep through the Southeast late Sunday
night through Monday night. The net result will produce the coldest
arctic intrusion into the Deep South this winter. While Monday will
be cool, Monday night through Tuesday night will be the coldest
period. There seems to be less guidance spread with regard to max
temperatures on Tuesday afternoon (upper 30s to mid 40s) across the
forecast area. Model guidance once again is having challenges
resolving the differences for the low temperature forecast Tuesday
and Wednesday mornings. In fact, the spread within the Euro and GFS
Ensemble MOS sets is as great as 18 and 16 degrees, respectively for
min temperatures Tuesday and Wednesday mornings. While the
operational Euro MOS is generally near the ensemble mean or slightly
cooler than its various ensemble solutions, the operational GFS MOS
is on the warmer end of all the ensemble solutions. The high
position is a little more favorable on Tuesday morning centered
across Southern Mississippi- but not in perfect position. The high
is predicted to shift to the Carolinas on Wednesday - a little
further south than previous anticyclones this season - but still not
in an optimal position. Generally speaking, for lows to reach the
teens (as is indicated by some of the ensemble members) the synoptic
pattern has to be especially conducive for strong radiational
cooling. And that is not anticipated to be the case either Tuesday
or Wednesday morning, which is why the forecast continues to remain
well on the warm side of the guidance envelope.

By Wednesday afternoon and throughout the remainder of the period,
the pattern across the Eastern CONUS deamplifies considerably with
weak mid level ridging building over Florida. At the surface,
onshore flow will return more moist and warmer air to the region
with the next chance of rain arriving on Thursday.

.Marine...

Winds will rapidly increase to 30 knots with gusts to gale force
this evening across much of the marine area. Expect gale
conditions to continue through at least Friday morning before
conditions return to advisory levels into Friday evening. Winds
and seas will then drop below headline criteria until the next
frontal system moves across the marine area Sunday night, when
advisory conditions appear likely through Tuesday.

.Fire Weather...

Despite a wetting rain today, as an Arctic airmass with very dry,
cold air moves in tomorrow, relative humidities will plummet and 20
foot winds will stay elevated to around 15 MPH through Friday
afternoon. For Alabama, this is below red flag criteria. In Georgia,
soil moistures will still be too high to reach red flag criteria. In
Florida, however, we will be cutting it closer. For now, forecast
ERC values are below criteria everywhere but Leon county, but
otherwise, much of Florida would meet criteria. The warning may need
to be updated as a new ERC forecast comes in. By Saturday, winds
will shift to the south and moisture will begin to return into the
region, limiting our concern to just tomorrow until early next week
after another cold front passes.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   29  46  28  61  45 /   0   0   0  10  20
Panama City   33  45  33  59  50 /   0   0   0  10  20
Dothan        26  45  28  56  42 /   0   0   0  10  20
Albany        27  45  27  58  41 /   0   0   0  10  20
Valdosta      28  45  28  60  45 /   0   0   0  10  20
Cross City    32  49  28  65  49 /   0   0   0  10  20
Apalachicola  33  45  36  59  52 /   0   0   0  10  20

&&

.TAE Watches/Warnings/Advisories...

FL...Freeze Watch from Friday evening through Saturday morning for
     Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
     Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
     Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-Liberty-
     Madison-South Walton-Washington.

     Freeze Warning from 1 AM EST /Midnight CST/ to 9 AM EST /8 AM
     CST/ Friday for Calhoun-Central Walton-Coastal Bay-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
     Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-
     Inland Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-
     Inland Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
     Walton-Washington.

     Wind Chill Advisory from 2 AM EST /1 AM CST/ to 9 AM EST /8 AM
     CST/ Friday for Calhoun-Central Walton-Coastal Bay-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
     Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-
     Inland Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-
     Inland Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
     Walton-Washington.

     Red Flag Warning from 1 PM to 6 PM EST Friday for Leon.

GA...Freeze Watch from Friday evening through Saturday morning for
     Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-
     Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

     Freeze Warning from 1 AM to 9 AM EST Friday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

     Wind Chill Advisory from 2 AM to 9 AM EST Friday for Baker-Ben
     Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.

AL...Freeze Watch from Friday evening through Saturday morning for
     Coffee-Dale-Geneva-Henry-Houston.

     Freeze Warning from Midnight tonight to 8 AM CST Friday for
     Coffee-Dale-Geneva-Henry-Houston.

     Wind Chill Advisory from 1 AM to 8 AM CST Friday for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 PM EST Friday for Apalachee Bay.

     Small Craft Advisory from 11 AM to 7 PM EST Friday for Coastal
     waters From Ochlockonee River to Apalachicola FL out to 20
     NM-Coastal waters from Suwannee River to Keaton Beach FL
     out 20 NM-Coastal waters from Apalachicola to Destin FL out
     20 NM-Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM-Waters from Apalachicola to Destin FL from 20 to
     60 NM.

     Gale Warning until 11 AM EST Friday for Coastal waters From
     Ochlockonee River to Apalachicola FL out to 20 NM-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...HARRIGAN
SHORT TERM...GODSEY
LONG TERM...GODSEY
AVIATION...BLOCK
MARINE...GODSEY
FIRE WEATHER...MOORE
HYDROLOGY...HARRIGAN

In the hours before

Local storm report, Jan 2, 10:48 PM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1048 PM EST THU JAN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     NON-TSTM WND DMG WOODVILLE               30.31N 84.25W
01/02/2014                   LEON               FL   UTILITY COMPANY

            A TREE LIMB FELL ON A POWER LINE CAUSING A POWER OUTAGE
            FOR AROUND 794 CUSTOMERS ON THE WOODVILLE SUBSTATION.
            POWER HAS NOW BEEN RESTORED. THIS WAS REPORTED ON THE
            TALQUIN ELECTRIC FACEBOOK PAGE. THE PEAK WIND GUST AT THE
            TALLAHASSEE AIRPORT SO FAR HAS BEEN 35 MPH.

&&

DVD

Nearby

Freeze Warnings in Georgia, 2014Freeze Warnings in Florida, 2014Freeze Warnings in Alabama, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.